Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering with GERD, have visible churning in stomach on eating, taking Zantax. What is the cause?

I have GERD ... I m 35 and weigh 180lbs.. I m 5 5 ... I ve been taking Zantac for about 2 weeks now and still is having problems. I am not noticing that after I eat, I can visibly see my stomach churning or doing something and I can surely feel it.. It feels like it felt when I was pregnant.. even though I know for sure I m not.. What is that?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
are you sure you have GERD?
has an enoscopy/ OGDscopy been done?
if yes, was there any gastic obstruction?
GERD alone won't produce visible peristalsis/ churning movements. the has to be stomach outlet obstruction or things like that.
I think you should tell me about it in details or get evaluated to rule out other causes.
Good luck and pl. keep me posted. continue Zinetac and Gelusil-MPS tablets 3 times a day till then.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor